MathSciNet Relay Station
MathSciNet bibliographic data
MR2388954 46B50 (46A40 46A50 46B42)
Alegre, C.; Ferrando, I.; García-Raffi, L. M.; Sánchez Pérez, E. A. Compactness in asymmetric normed spaces. Topology Appl. 155 (2008), no. 6, 527–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement